Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 27, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
User’s guide to viscosity solutions of second order partial differential equations
Michael G. Crandall, Hitoshi Ishii and Pierre-Louis Lions.
Bull. Amer. Math. Soc. 27 (1992), 1-67
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1118699
Galois theory on the line in nonzero characteristic
Shreeram S. Abhyankar.
Bull. Amer. Math. Soc. 27 (1992), 68-133
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1118002
One cannot hear the shape of a drum
Carolyn Gordon, David L. Webb and Scott Wolpert.
Bull. Amer. Math. Soc. 27 (1992), 134-138
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1136137
A class of nonsymmetric harmonic Riemannian spaces
Ewa Damek and Fulvio Ricci.
Bull. Amer. Math. Soc. 27 (1992), 139-142
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1142682
The Green function of Teichmüller spaces with applications
Samuel L. Krushkal.
Bull. Amer. Math. Soc. 27 (1992), 143-147
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1142683
Rational function certification of multisum/integral/“$q$” identities
Herbert S. Wilf and Doron Zeilberger.
Bull. Amer. Math. Soc. 27 (1992), 148-153
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1145580
Generalizing the hyperbolic collar lemma
Ara Basmajian.
Bull. Amer. Math. Soc. 27 (1992), 154-158
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1145576
A counterexample to the Arakelyan conjecture
A. Erëmenko.
Bull. Amer. Math. Soc. 27 (1992), 159-164
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1145577
A classification of the stable type of $BG$
John Martino and Stewart Priddy.
Bull. Amer. Math. Soc. 27 (1992), 165-170
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1145578

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Spectral theory of families of self-adjoint operators, by Yu. S. Samoilenko.
Reviewer: Alfredo Octavio
Bull. Amer. Math. Soc. 27 (1992), 171-174
Review information
Full-text PDF
Lagrangian manifolds and the Maslov operator, by V. E. Shatalov A. S. Mishchenko and B. Yu. Sternin.
Reviewer: J. J. Duistermaat
Bull. Amer. Math. Soc. 27 (1992), 174-179
Review information
Full-text PDF
Connections, definite forms and four-manifolds, by T. Petrie and J. Randall.
Reviewer: Robert E. Gompf
Bull. Amer. Math. Soc. 27 (1992), 179-183
Review information
Full-text PDF
Degeneration of Abelian Varieties, by Gerd Faltings and Ching-Li Chai.
Reviewer: Michael Raynaud
Bull. Amer. Math. Soc. 27 (1992), 183-189
Review information
Full-text PDF
Algebraic ideas in ergodic theory, by Klaus Schmidt.
Reviewer: J. Feldman
Bull. Amer. Math. Soc. 27 (1992), 189-191
Review information
Full-text PDF
Topics in matrix analysis, by Roger A. Horn and Charles R. Johnson.
Reviewer: Marvin Marcus
Bull. Amer. Math. Soc. 27 (1992), 191-198
Review information
Full-text PDF
Discrete subgroups of semisimple Lie groups, by G. A. Margulis.
Reviewer: Robert J. Zimmer
Bull. Amer. Math. Soc. 27 (1992), 198-203
Review information
Full-text PDF
Symmetric and G-algebras (with applications to group representations), by Gregory Karpilovsky.
Reviewer: Morton E. Harris
Bull. Amer. Math. Soc. 27 (1992), 203-204
Review information
Full-text PDF
Errata to Holomorphic Hilbert modular forms, by Paul Garrett.
Reviewer: Michael Harris
Bull. Amer. Math. Soc. 27 (1992), 204-205
Review information
Full-text PDF